Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Anabolics (http://www.bodybuilding.net/anabolics/)
-   -   First time?? (http://www.bodybuilding.net/anabolics/first-time-13505.html)

powell 03-09-2010 04:47 AM

First time??
 
Hey guys I'm a little worried at the moment, I just got back from the gym after training legs and I now have a dull pain in my thigh when I had my first injection this morning of deca. Its my second cycle but my fist time using an injectable, is it normal to have this dull pain and how long will it last?? thanks guys...

dev747 04-16-2011 03:49 AM

Dude. Are you using any test ?? Silly to use deca on its own . And why in your thigh?

yuris 06-02-2011 11:17 AM

You must use test, or you could get your self in problems.

There is nothing wrong hitting in the thigh, and sometimes it can cause some light pain.

Do you have a PCT?

maged 07-05-2011 06:07 AM

deca only?

Bigger Bicep 01-01-2012 07:08 AM

Quote:

Originally Posted by yuris (Post 89816)
You must use test, or you could get your self in problems.

There is nothing wrong hitting in the thigh, and sometimes it can cause some light pain.

Do you have a PCT?

What problems could occur without test?

yuris 01-01-2012 03:51 PM

The first think comes to mind is limp dick

Iced696 01-02-2012 05:56 AM

LOL.. YEP, you're going to be limp. I've injected in my thighs before. It's not that uncommon but doing it on a leg day is likely going to make you sore. Get on test along with that Deca. And you still haven't said anything about PCT. I would hope you have made plans for that part of your cycle.

jr. style 03-06-2012 10:28 PM

anabolics
 
can anyone send me any good sites to get my gear from tired of getting ripped off and looking to start using dbol asap


All times are GMT -8. The time now is 03:19 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.